RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 138, Number 2, Pages 297–318 (Mi tmf20)  

This article is cited in 2 scientific papers (total in 2 papers)

Semiclassical Wormholes with a Smooth Throat

N. R. Khusnutdinov

Kazan State Pedagogical University

Abstract: We propose a procedure for calculating heat kernel coefficients and use it to derive the expression for any heat kernel coefficient $B_i$ for an arbitrary profile of the throat. We give an explicit form of these coefficients up to $B_3$. We study domains of possible existence of wormholes for different values of the throat length-to-radius ratio and a nonminimal coupling constant.

Keywords: zero point energy, zeta function, wormholes, quantum field theory in curved space–time

DOI: https://doi.org/10.4213/tmf20

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 138:2, 250–268

Bibliographic databases:

Received: 20.02.2003

Citation: N. R. Khusnutdinov, “Semiclassical Wormholes with a Smooth Throat”, TMF, 138:2 (2004), 297–318; Theoret. and Math. Phys., 138:2 (2004), 250–268

Citation in format AMSBIB
\Bibitem{Khu04}
\by N.~R.~Khusnutdinov
\paper Semiclassical Wormholes with a~Smooth Throat
\jour TMF
\yr 2004
\vol 138
\issue 2
\pages 297--318
\mathnet{http://mi.mathnet.ru/tmf20}
\crossref{https://doi.org/10.4213/tmf20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2061742}
\zmath{https://zbmath.org/?q=an:1178.83048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...138..250K}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 138
\issue 2
\pages 250--268
\crossref{https://doi.org/10.1023/B:TAMP.0000015072.58252.19}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220283500008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf20
  • https://doi.org/10.4213/tmf20
  • http://mi.mathnet.ru/eng/tmf/v138/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khabibullin AR, Khusnutdinov NR, Sushkov SV, “The Casimir effect in a wormhole spacetime”, Classical and Quantum Gravity, 23:3 (2006), 627–634  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Palesheva E.V., Pecheritsyn A.A., “The Casimir Energy for the Riemann Caps”, Russ. Phys. J., 59:11 (2017), 1807–1818  crossref  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:301
    Full text:113
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019